# SDR DXTA2011112804803

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,900 hours, 4,154 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 2730000005
- Part serial: IL033A
- Condition: Slow
- Location: Rt Mlg
- Part time: 43 hours, 22 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DIDN'T INITIALLY COME DOWN WHEN SELECTED. GO AROUND INTIATED MAINTAINING APPROX 170 KNOTS. QRH REFERENCED, GEAR CAME DOWN AFTER APPROX 2 MINUTES. LANDING UNEVENTFUL. GEAR ACTUATION HAS SEEMED TO BE SLOWER THAN NORMAL ON PREVIOUS FLIGHTS WITH AUX HYD ANNUNCIATION STAYING ON LONGER THAN NORMAL.  R & R RT MLG ACTUATOR.  FOUND CHIPS IN RT HYD SYS RETURN FILTER TWISTED SYS.  BLED HYD SYS SEVERAL TIMES AS WELL.  OPS TESTED GOOD.  ALL WORK IAW MM 32-20-31 & 32-10-20.
